Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Eigenfunction expansions and similarity for certain nonselfadjoint operators


Author: Charles Goldstein
Journal: Bull. Amer. Math. Soc. 75 (1969), 550-553
DOI: https://doi.org/10.1090/S0002-9904-1969-12239-1
MathSciNet review: 0243374
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. C. Goldstein, Eigenfunction expansions associated with the Laplacian for certain domains with infinite boundaries. I, Trans. Amer. Math. Soc. 135 (1969), 1-31. MR 234140
  • 2. C. Goldstein, Eigenfunction expansions associated with the Laplacian for certain domains with infinite boundaries. II. Trans. Amer. Math. Soc. 135 (1969), 33-50. MR 234141
  • 3. J. S. Howland, A perturbation theoretic approach to eigenfunction expansions, J. Functional Analysis 2 (1968), 1-23. MR 227798
  • 4. T. Kato, Perturbation theory for linear operators, Springer-Verlag, New York, 1966. MR 203473
  • 5. K. Mochizuki, Eigenfunction expansions associated with the Schrödinger operator with a complex potential and the scattering inverse problem, Proc. Japan Acad. 43 (1967), 638-643. MR 222494
  • 6. K. Mochizuki, On the large perturbation by a class of non-selfadjoint operators, J. Math. Soc. Japan 19 (1967), 123-158. MR 212606


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12239-1

American Mathematical Society